# SDR DALA2016052204127

- Difficulty date: May 18, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 476-478
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS476-BS478 LBL45, FOUND OUT OF LIMITS PER DELTA J/C. CORRECTIVE ACTION: CUT OUT APR DIM 50", FABRICATED REPAIR PARTS & INSTALLED NEW SEAT TRACK SECTION & SPLICE BETWEEN BS 440 TO 490 LBL 45 IAW SRM.
